# SDR CA970408010

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: 7503503AF
- Condition: Cut
- Location: Piston
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PISTON SEAL FAILED CAUSING OIL LEAK. SEAL TWISTED AND ROLLED IN "O" RING GROOVE CAUSING SEAL TO FINALLY TEAR/CUT.
